# SDR N6WA20140719004

- Difficulty date: July 19, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 24,825 hours, 17,652 cycles
- System (JASC): 5240 · Service Doors
- Part: Fairing
- Condition: Unsecure
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HINGE FAIRING NEEDS TO BE SECURED.  SECURED SERVICE DOOR HINGE IAW AMM 52-41-00.
